# SDR SIMA20161106003

- Difficulty date: November 6, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 16,127 hours, 11,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670342011
- Condition: Damaged
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FRAME AT BS 193 IS DAMAGED.  REPAIRED UPPER FRAME IAW ERS-CR-53MR-2408.
